M. Bachir

Search this author in Google Scholar


Articles: 1

Representation of isometric isomorphisms between monoids of Lipschitz functions

Mohammed Bachir

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 23 (2017), no. 4, 309-319

We prove that each isometric isomorphism between the monoids of all nonnegative $1$-Lipschitz maps defined on invariant metric groups and equipped with the inf-convolution law, is given canonically from an isometric isomorphism between their groups of units.


All Issues